Accéder directement au contenu Accéder directement à la navigation
Article dans une revue

Solving non-linear constraint satisfation problems involving time-dependant functions

Aymeric Bethencourt 1 Luc Jaulin 1
1 Lab-STICC_ENSTAB_CID_IHSEV ; OSM
STIC - Département STIC [Brest], Lab-STICC - Laboratoire des sciences et techniques de l'information, de la communication et de la connaissance
Abstract : In this paper, we consider the resolution of non-linear constraint satisfaction problems where the variables of the systems are trajectories (functions from R to Rn). We introduce the notion of tubes as intervals of functions, for which the lower and upper bounds are trajectories with respect to the inclusion. We then define basic operators and prove propositions verified by tubes. We show the possibility to build contractors on tubes and propagate constraints to solve problems involving time-dependant functions as the unknown variables.We show that the approach is particularly powerful when inter-temporal equations (e.g. delays) are involved. Finally, in order to illustrate the principle and efficiency of the approach, several test cases are provided.
Type de document :
Article dans une revue
Liste complète des métadonnées

https://hal.archives-ouvertes.fr/hal-01062347
Contributeur : Annick Billon-Coat <>
Soumis le : mardi 9 septembre 2014 - 16:20:09
Dernière modification le : mercredi 21 avril 2021 - 11:36:03

Identifiants

Citation

Aymeric Bethencourt, Luc Jaulin. Solving non-linear constraint satisfation problems involving time-dependant functions. Mathematics in Computer Science, Springer, 2014, 8 (3-4), pp.503-524. ⟨10.1007/s11786-014-0209-6⟩. ⟨hal-01062347⟩

Partager

Métriques

Consultations de la notice

266